# SDR UPS01234910

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHTS FOUND INOP, PRE-FLT.  FOUND BATTERIES WEAK, INSTALLED NEW BATTERIES.  OPS CKS NORMAL.
